# SDR AALA201701049001

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 13,667 hours, 5,446 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3987
- Condition: Leaking
- Location: Zone 100
- Part time: 22,235 hours, 11,274 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUMES ODOR IN CABIN AT START OF DESCENT. MAINTENANCE DETERMINED THE APU WAS THE SOURCE OF THE ODOR DUE TO OIL LEAKS.  REPLACED APU PER JOB CARD 26L31049003. ACCOMPLISHED DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSYEM AND SATISFACTORY OPERATIONAL CHECK.
